# SDR DL738060860

- Difficulty date: October 16, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 22,158 hours, 9,657 cycles
- Engine: Ge CFM567B24
- Engine time: 22,171 hours, 9,660 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 735040030
- Part serial: YA0103577
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE WILL NOT REACH T/O POWER  RTO.  INSPECTED NOSE WHEEL AREA FOR DAMAGE, NO DAMAGE/TROUBLE FOUND.  REMOVED AND REPLACED FUEL PUMP AND HMU PER AMM.  NEEDS LEAK CHECK.  RAN TEST PER AMM 73-21-10 AND ACCEL CHECK PER 71-00-, ALL TESTS PASS.
